# SDR HEEA077602

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 1,991 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Part number: 407310203101
- Part serial: SEEMEMO
- Condition: Cracked
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MOUNT CRACKED RUBBER.
